# SDR SIMA200506101

- Difficulty date: February 11, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP INSPECTION, FOUND FORWARD DOUBLER CORRODED TOP AND BOTTOM SURFACES.  REMOVED AND REPLACED FORWARD DOUBLER AS PER SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.  (M)
